# SDR SWAA980143

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 727-947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CARGO FLOORBEAM CORROSION AROUND NUT PLATE LOCATIONS, BS 727 TO 947, RBL 7.5, WL 158.  REMOVED FLOORBEAM AND INSTALLED NEW FLOORBEAM PER BOEING SRM.
